# SDR BLIA512C8801

- Difficulty date: August 8, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N58TC
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000261
- Engine: Pwa JT15D1
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 991206914
- Part serial: 95060352
- Condition: Inoperative
- Location: A/C Bay
- Part time: 7,596 hours, 7,166 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT: DUCT OVER-TEMP ANNUNCIATOR ON.  FOLLOWED FLT MANUAL PROCEDURES.  CALLED MAINTENANCE.  ARRANGED FOR SENSOR TO BE REPLACED.  CABIN TEMPERATURE SYSTEM OPS CHECKED GOOD.
